# SDR RRAX98292

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5615090
- Condition: Cracked
- Location: Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND INNER FRONT SPAR SPLICE FITTING (PN: 5615090) CRACKED.  REMOVED FITTING, FABRICATED AND INSTALLED NEW FITTING BY MATERIAL SUBSTITUTION IAW FAA APPROVED TIMCO DER REO-04751.
